# SDR YENA2022070500655

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N328JB
- Make and model: Emb EMB110*
- Aircraft serial: 422
- Aircraft time: 29,254 hours, 19,577 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SECONDARY NRC IN REF. NRC 00215 AFTER SEALANT REMOVAL, FOUND CORROSION ON SKIN BOTTOM PANEL, FRAME 100; SUMMARY: SKIN BOTTOM PANEL AT FRAME 100 WAS REPAIRED PER EC NO: E22-508-01, ETI-190-22-608 REV: 2 AND EO L01047 REV: IR. WORK ACCOMPLISHED ON TECH OPS W/O N328JB/1965/ E190/B5 CHECK.TECH: 201532129 - FUERTE, JESUS ALEJANDRO 01/JUL/22. RII INSP: 201740577 - TRUJILLO CASTAÑEDA, RUTH ANDREA 01/JUL/22.
